2019
Том 71
№ 11

All Issues

Arolska M. At.

Articles: 2
Article (Ukrainian)

A two-point boundary-value problem for a singularly perturbed linear system of differential equations

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 506–508

Article (Ukrainian)

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 300–312